Loading [MathJax]/jax/output/CommonHTML/jax.js
Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov LOMI, 1981, Volume 108, Pages 72–88 (Mi znsl3436)  

This article is cited in 15 scientific papers (total in 16 papers)

More on the estimation of distribution densities

I. A. Ibragimov, R. Z. Khas'minskii
Abstract: This paper improves some results on the rate of decrease of minimax risk for nonparametric density estimators which have been proved in the previous work of the authors [2]. For example, we prove that infninffnsupfffn1>1 even if the density function f belongs to the class of entire functions of exponential type Λ (Λ is known).
English version:
Journal of Soviet Mathematics, 1984, Volume 25, Issue 3, Pages 1155–1165
DOI: https://doi.org/10.1007/BF01084794
Bibliographic databases:
UDC: 519.281
Language: Russian
Citation: I. A. Ibragimov, R. Z. Khas'minskii, “More on the estimation of distribution densities”, Studies in mathematical statistics. Part V, Zap. Nauchn. Sem. LOMI, 108, "Nauka", Leningrad. Otdel., Leningrad, 1981, 72–88; J. Soviet Math., 25:3 (1984), 1155–1165
Citation in format AMSBIB
\Bibitem{IbrKha81}
\by I.~A.~Ibragimov, R.~Z.~Khas'minskii
\paper More on the estimation of distribution densities
\inbook Studies in mathematical statistics. Part~V
\serial Zap. Nauchn. Sem. LOMI
\yr 1981
\vol 108
\pages 72--88
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3436}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=629401}
\zmath{https://zbmath.org/?q=an:0486.62039|0528.62032}
\transl
\jour J. Soviet Math.
\yr 1984
\vol 25
\issue 3
\pages 1155--1165
\crossref{https://doi.org/10.1007/BF01084794}
Linking options:
  • https://www.mathnet.ru/eng/znsl3436
  • https://www.mathnet.ru/eng/znsl/v108/p72
  • This publication is cited in the following 16 articles:
    1. Juntong Chen, “Estimating a regression function in exponential families by model selection”, Bernoulli, 30:2 (2024)  crossref
    2. Theory Probab. Appl., 69:3 (2024), 404–424  mathnet  crossref  crossref
    3. “Global rate optimality of integral curve estimators in high order tensor models”, Theory Probab. Appl., 68:2 (2023), 250–266  mathnet  crossref  crossref
    4. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. Andriy Norets, Justinas Pelenis, “Adaptive Bayesian Estimation of Discrete‐Continuous Distributions Under Smoothness and Sparsity”, ECTA, 90:3 (2022), 1355  crossref
    6. Andriy Norets, Justinas Pelenis, “Adaptive Bayesian estimation of conditional discrete-continuous distributions with an application to stock market trading activity”, Journal of Econometrics, 230:1 (2022), 62  crossref
    7. Sébastien Da Veiga, Jean-Michel Loubes, Maikol Solís, “Efficient estimation of conditional covariance matrices for dimension reduction”, Communications in Statistics - Theory and Methods, 46:9 (2017), 4403  crossref
    8. Rebelles G., “Pointwise Adaptive Estimation of a Multivariate Density Under Independence Hypothesis”, Bernoulli, 21:4 (2015), 1984–2023  crossref  isi
    9. Rebelles G., “l-P Adaptive Estimation of An Anisotropic Density Under Independence Hypothesis”, Electron. J. Stat., 9:1 (2015), 106–134  crossref  isi
    10. Goldenshluger A. Lepski O., “on Adaptive Minimax Density Estimation on R-D”, Probab. Theory Relat. Field, 159:3-4 (2014), 479–543  crossref  isi
    11. A. V. Gol'denshlyuger, O. V. Lepskiǐ, “General procedure for selecting linear estimators”, Theory Probab. Appl., 57:2 (2013), 209–226  mathnet  crossref  crossref  zmath  isi  elib  elib
    12. Goldenshluger A., Lepski O., “Bandwidth Selection in Kernel Density Estimation: Oracle Inequalities and Adaptive Minimax Optimality”, Ann Statist, 39:3 (2011), 1608–1632  crossref  zmath  isi
    13. L. A. Sakhanenko, “Global rate optimality in a model for diffusion tensor imaging”, Theory Probab. Appl., 55:1 (2011), 77–90  mathnet  crossref  crossref  mathscinet  isi
    14. Theory Probab. Appl., 52:1 (2008), 24–39  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. M. Hoffman, O. Lepski, “Random rates in anisotropic regression (with a discussion and a rejoinder by the authors)”, Ann. Statist., 30:2 (2002)  crossref
    16. P.-L. Chow, R. Khasminskii, R. Liptser, “On estimation of time dependent spatial signal in Gaussian white noise”, Stochastic Processes and their Applications, 96:1 (2001), 161  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:333
    Full-text PDF :103
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025